Journal of Functional Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Funct. Anal., 2017, Volume 272, Issue 11, Pages 4671–4708 (Mi jfua1)  

Conditional measures of generalized Ginibre point processes

Alexander I. Bufetovabcd, Yanqi Qiue

a Aix-Marseille Université, Centrale Marseille, CNRS, Institut de Mathématiques de Marseille, UMR7373, 39 Rue F. Joliot Curie 13453, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Institute for Information Transmission Problems, Moscow, Russia
e CNRS, Institute de Mathématique de Toulouse, Université Paul Sabatier, Toulouse, France

Funding Agency Grant Number
European Research Council 647133
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
5-100
Agence Nationale de la Recherche UNITI-ANR-11-IDEX-0002-02
We are deeply grateful to Alexei Klimenko for useful discussions. The research of A.Bufetov on this project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme under grant agreement No 647133 (ICHAOS). It has also been funded by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project ‘5-100’. Y.Qiu is supported by the grant IDEX UNITI-ANR-11-IDEX-0002-02, financed by Programme “Investissements d’Avenir” of the Government of the French Republic managed by the French National Research Agency.


DOI: https://doi.org/10.1016/j.jfa.2017.03.004


Bibliographic databases:

Received: 12.08.2016
Accepted:05.03.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jfua1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:85

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021